| Catalog Number |
23331034S |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
10/13/2023
Type of Reportable Event
Serious Injury
Event or Problem Description
As reported: "use of the peripro system on this case was not because of a deficiency in prior fixation nor hardware failure with the previously implanted t2 alpha gt femur and axsos 3 distal femur plate.This pt was brought to the or with an infection.So, the present distal femur plate was removed, i & d was performed, and femur was re-fixated with the peripro plate coated in antibiotic cement.".
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.H3 other text : device disposition is unknown.
Event or Problem Description
Additional Manufacturer Narrative
The reported event could not be confirmed since the device was not returned for evaluation and no other evidences were provided.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.Sterilization documents of this lot were reviewed by a sterility specialist.It was confirmed that the process was done according to all requirements.It must also be highlighted that no similar complaint has been reported for this lot.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.If the device is returned or if any additional information is provided, the investigation will be reassessed.